# SDR CAL951142

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND BOTH RT WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (M)
